International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

15 June 1995

Volume 20, Issue 11

Pages fmi–fmi, 1203–1292

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    5. Announcements
    1. Masthead (page fmi)

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650201101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    5. Announcements
    1. Translation of a sphere in a rotating viscous fluid: A numerical study (pages 1253–1262)

      C. V. Raghava Rao and T. V. S. Sekhar

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650201105

    2. Numerical solution of coupled burgers equations in inhomogeneous form (pages 1263–1271)

      Rama Shankar, T. V. Singh and Anwar A. Bassaif

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650201106

  3. Conference Diary

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    5. Announcements
    1. You have free access to this content
      Conference diary (pages 1289–1290)

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650201108

  4. Announcements

    1. Top of page
    2. Masthead
    3. Articles
    4. Conference Diary
    5. Announcements
    1. You have free access to this content
      Announcements (pages 1291–1292)

      Version of Record online: 6 JUL 2005 | DOI: 10.1002/fld.1650201109

SEARCH

SEARCH BY CITATION